Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (334 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Published online: 2010-06-23
Non-Local Hamilton-Jacobi Equations Arising in Dislocation DynamicsHitoshi Ishii and Yutaka Matsumura (1) Waseda University, Tokyo, Japan
(2) Waseda University, Tokyo, Japan
We investigate a class of non-local Hamilton–Jacobi equations arising in dislocation dynamics. The class of Hamilton–Jacobi equations treated here is a variation of those studied by N. Forcadel, C. Imbert and R. Monneau in [Discrete Contin. Dyn. Syst. 23 (2009)(3), 785 – 826], and the new feature lies in the singularity at the origin of the kernel functions which describe non-local eﬀects. For the class of Hamilton–Jacobi equations, we establish some stability properties of (viscosity) solutions, comparison theorems between subsolutions and supersolutions and existence theorems of solutions.
Keywords: Hamilton–Jacobi equations, functional diﬀerential equations, dislocation dynamics, viscosity solutions
Ishii Hitoshi, Matsumura Yutaka: Non-Local Hamilton-Jacobi Equations Arising in Dislocation Dynamics. Z. Anal. Anwend. 29 (2010), 309-350. doi: 10.4171/ZAA/1411